Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Back and chest pain, headaches, cramps in legs, difficulty breathing. History of heart attacks, high BP. Treatment?

i have pain in my back and chest all the time have headachs alot and have leg cramps to i always fell tired and iv been to the er several times they check my heart and it always comes back fine i also have a hard time breathing when doing any kind of activitys im a 27 year old male have high blood presure have had a hart attack and also have a anxiuty dissorder or so they say i also get angry very easly
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to healthcare magic
from the description of your symptom, you could be suffering from hyperacidity which brings about headache, chest and back pains,
yes you could be suffering from anxiety attack or panic attacks.
i would suggest get reviewed by your physician and get yourself fully investigated and be given appropriate treatment.
hope to have answered your query
take care
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor